# SDR DALA2022091606153

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 73,280 hours, 9,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 SEAT 55B EMER LIGHT PATH LOOSE FROM SEAT. CORRECTIVE ACTION: AIRCRAFT NOT EQUIPT WITH SEAT 55B. LOCATED NO SEAT EMERGENCY LIGHT PATH FIXTURES LOOSE. (9077275)
